Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDCAD ACCUPLAN SYSTEM; SURGICAL GUIDE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDCAD ACCUPLAN SYSTEM; SURGICAL GUIDE
Model Number
ZB-KT001-H
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The resin hybrid guides broke during the procedure.As it is unclear which side (left or right) failed, both sides are being reported for completeness.
New Search
Submit an Adverse Event Report
Brand Name
ACCUPLAN SYSTEM
Common Device Name
SURGICAL GUIDE
Manufacturer
(Section D)
MEDCAD
501 s 2nd ave
ste a-1000
dallas TX 75226
Manufacturer
(Section G)
MEDCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s 2nd ave
ste a-1000
dallas, TX 75226
2144538864
MDR Report Key
23039316
Report Number
3009196021-2025-00014
Device Sequence Number
9477136
Product Code
DZJ
UDI-Device Identifier
00810007631219
UDI-Public
(01)00810007631219(10)251774CAP
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K223024
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
09/12/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
ZB-KT001-H
Device Catalogue Number
ZB-KT001-H
Device Lot Number
251774CAP
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/19/2025
Initial Report FDA Received Date
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
07/21/2025
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Age
25 YR
Patient Sex
Male